MAUDE Adverse Event Report: CAREFUSION, INC TRAY SPN WHIT25G3.5 25G1.5 L/B-D/E; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC TRAY SPN WHIT25G3.5 25G1.5 L/B-D/E; ANESTHESIA CONDUCTION KIT
Model Number 405675
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported tray spn whit25g3.5 25g1.5 l/b-d/e was labeled incorrectly, with fill markings incorrectly placed.The following information was provided by the initial reporter: "hash marks on 5ml syringe in epidural kit do not line up with the hub/base of the syringe.This could have resulted in delivering approx 1ml additional medication than intended.Anesthesiologist, dr , noted issue upon drawing up medication and handed off mis-marked syringe immediately.New kit opened--same manuf number, same lot number but the syringe within was correct.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: the following fields were corrected: d4: medical device lot #: unknown.The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2022-01-27.H6: investigation summary: one physical sample was returned to our quality team for investigation.Through visual inspection, it was observed that the syringe markings did not line up properly with the base of the syringe therefore, the reported failure mode was confirmed.A device history review could not be completed as no batch number was provided.Based on the available information, the root cause of the issue correspond to a supplier defect, scar was issued to the supplier complaints received for this device and reported condition will continue to be tracked and trended.

Brand Name
TRAY SPN WHIT25G3.5 25G1.5 L/B-D/E
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12256194
Report Number1625685-2021-00048
Device Sequence Number3682567
Product Code CAZ
UDI-Device Identifier00382904056759
UDI-Public00382904056759
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number405675
Device Catalogue Number405675
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer01/27/2022
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown